# SDR SWAA2016081154728

- Difficulty date: July 5, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22908
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500B, BETWEEN STRINGERS 26 - 27L.     REPAIRED THE SHEAR TIE IAW SRM & DWG.
